# SDR SWAA2023032099650

- Difficulty date: February 6, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INBOARD FAN COWL SPRINT PLATE ACCESS DOOR 423BL ON ENGINE 2 2023-106243<[01] REPLACED SPRINT PLATE LOC. INBOARD FAN COWL ACCESS DOOR 423BL ON ENGINE 2 IAW B737-700 SRM 51-10-02 ITEM 9 AND CMM 71-13-30;[02] REPLACED SPRING PLATE LOC. INBOARD FAN COWL ACCESS DOOR 423BL ON ENGINE 2 IAW B737-700 SRM 51-10-02 ITEM 9 AND CMM 71-13-30 COMPLETED
